previous article in this issue |
Preview first page |
Document Details : Title: Pure Term Models for Modal, Intensional Set Theory Author(s): HINNION, Roland Journal: Logique et Analyse Volume: 244 Date: 2018 Pages: 513-520 DOI: 10.2143/LEA.244.0.3285353 If you are subscribed and registered, have you already activated your personal account? Yes No I lost my password If you are not subscribed, you can purchase this article by clicking here (price : 14 EURO) If you want to subscribe to this journal, click here |